Has Anyone Else Decided To Stop Using The Pill For Health Reasons?

  • Sharebar

Synthetic hormones? Lowered sex drive? depressed mood? i just wanna feel like me again after about 7 years on and off the pill.
All these young girls being prescribed the birth control pill at such a young age…. just doesn’t seem natural.
Admin comment — I agree. The pill can also lower the use of condoms which increases STDs

Recommended Reading

Digg This
Reddit This
Stumble Now!
Buzz This
Vote on DZone
Share on Facebook
Bookmark this on Delicious
Kick It on DotNetKicks.com
Shout it
Share on LinkedIn
Bookmark this on Technorati
Post on Twitter
Google Buzz (aka. Google Reader)

9 Responses to “Has Anyone Else Decided To Stop Using The Pill For Health Reasons?”

  1. THE EMPEROR says:

    I agree with you one hundred percent. I was on the Depo shot and the mini-pill after I had my little girl over a year ago. I am totally against synthetic hormones after all the crap I have read about them, not to mention the crap that happened to me because of them. Yup, made me INSANE, I was constantly annoyed for no good reason, haad no sex drive, got daily headaches and spotted constantly, not to mention I was doing all of this so I could risk heart attack blood clots and stroke? I found it was not worth it at all. I not only quit them for health reasons, I quit them for the sake of my sanity and for the sake of the important relationships in my life that I was tearing apart being a foaming at the mouth b**ch. I understand why some women take them because our options are not very good. I got a copper IUD because of it, I hate the synthetic hormones, don’t understand why some young women use them, especially for reasons such as “to regulate an annoying period” I don’t find that it is worth it at all, and I think there are honestly few women that are far between that do not experience side effects from them. I think a lot of the women that don’t think they do are just ill informed about possible side effects of these hormones and can’t link them to why they have been yelling a lot or crying a lot or getting headaches a lot or never wanting to have sex or getting acne or losing hair, I could go on for hours. Anyway, I didn’t know that’s what was wrong with me, I thought it was just what happened to a woman after she had a baby, I thought for the rest of my life I was going to be a miserable, whiny prude b**ch and just because I became a mother. How ignorant. Finally I put two and two together, but it took about nine months for that to happen. I would never ever put synthetic hormones into my body again and I wish no woman had to.

  2. KS says:

    I have been taking Ortho-Tri-Cyclen, and I have had no problems or side effects at all.

  3. sun.ston says:

    I stopped using it because it made me feel sick to my stomach. I know a woman of about 45 who stopped using it because she developed a blood clot – though she is quite possibly the MOST sensitive woman physically that I have ever known. If you want great protection, I suggest the copper IUD (of course you should consult your doctor first..o.O ) it doesn’t contain any hormones and it has worked marvelously for me.

  4. The first thing you need to do is figure out why your sex drive is low and try to help get it back. I was in your situation and it’s not fun without being horny and feeling in the mood when needed. I also felt like my orgasms (if I would even get one) were really weak. Probably because of my sex drive.
    However, I tried exercising and dieting but nothing seemed to be working. I thought I was screwed. I then found something just as amazing as the vibrator.
    My friend at work told me about this stuff she took to raise her sex drive. It was a natural herbal supplement and was I lucky to of found it. Theres no side effects and the sex drive is just tremendous along with orgasms that are blasting. The stuff is called Hersolution pills. At the time I saved money on them at herenhancement.com
    What I did was tried out for 3 months and that was really it. I found taking them every other day or so was the best to stretch it out. After the months were up, I was back to normal with a beating sex drive and my orgasm strength in increased so much.
    Well good luck and I hope this helps.

  5. Curious Me says:

    I think different versions of the pill effect girls in various ways. I used to take it only because it was required for me to be on it for my skin medication.. once that finished I was off it. I’ve just gone back on it again by choice and I don’t find it effects me in anyway at all.
    My friend noticed huugggeee mood swings while she was on it, so it does vary. Why not talk to your doctor and ask about the various pills available?

  6. Captain Obvious says:

    i have never had any bad reaction to the pill.
    my friends havent either.
    SO YOU WOULD RATHER YOUNG GIRLS END UP PREGO (BECAUSE THEY ARE GOING TO HAVE SEX ANYWAY) AND BE NATURAL RATHER THAN BE SAFE ???
    id leave you if i were your partner for a start. i bet he has to don the old and enjoyment decreasing condoms now. good luck.

  7. Wuviewoo 6 weeks preg with #2! says:

    I have never been on the pill for this exact reason and you are constantly hearing about prescriptions being recalled because of dangerous side effects they cause. Not something I want to experience!

  8. rocknrol says:

    It’s not good to be on. atleast it wasn’t for me.

Leave a Reply

CommentLuv badge
This blog uses premium CommentLuv which allows you to put your keywords with your name if you have had 3 approved comments. Use your real name and then @ your keywords (maximum of 3)

Canonical URL by SEO No Duplicate WordPress Plugin